On minimal pairs of enumeration degrees

Journal of Symbolic Logic 50 (4):983-1001 (1985)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 94,623

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2009-01-28

Downloads
224 (#94,452)

6 months
8 (#531,034)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Strong Enumeration Reducibilities.Roland Sh Omanadze & Andrea Sorbi - 2006 - Archive for Mathematical Logic 45 (7):869-912.
Goodness in the enumeration and singleton degrees.Charles M. Harris - 2010 - Archive for Mathematical Logic 49 (6):673-691.
Limit lemmas and jump inversion in the enumeration degrees.Evan J. Griffiths - 2003 - Archive for Mathematical Logic 42 (6):553-562.

View all 14 citations / Add more citations

References found in this work

Theory of Recursive Functions and Effective Computability.Hartley Rogers - 1971 - Journal of Symbolic Logic 36 (1):141-146.
Enumeration reducibility and partial degrees.John Case - 1971 - Annals of Mathematical Logic 2 (4):419-439.
Sublattices of the Recursively Enumerable Degrees.S. K. Thomason - 1971 - Mathematical Logic Quarterly 17 (1):273-280.
Sublattices of the Recursively Enumerable Degrees.S. K. Thomason - 1971 - Mathematical Logic Quarterly 17 (1):273-280.

Add more references